# SDR DXTA2013061005413

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N720QS
- Make and model: Gulstm 200
- Aircraft serial: 085
- Aircraft time: 7,069 hours, 4,331 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 4AS7116158001
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FL390,  RT HYD LOW LEVEL, HYD EICAS MESSAGE CAME ON.  QTY SHOWING 24.  RAN CHECKLIST. RT HYDRAULIC LOW PRESSURE EICAS MESSAGE CAME ON. RAN CHECKLIST, DECLARED AN EMERGENCY, DIVERTED.  HYD FLUID LEAKING FROM THE BELLY.  REPLACED CHAFED HYD LINES IN AFT COMPARTMENTS ONLY.  CLEANED RESIDUE IN AFT COMPARTMENT.  OPERATED AUXILARY PUMP AND CYCLED FLIGHT CONTROLS,  NO DEFECTS OR LEAKS NOTED.  ALL WORK DONE IAW AMM 20-10-12 AND 20-10-13, REF GAMPS 2507, REV B.
